Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Aching flu like pains, excruciating abdominal pains that reduces on eating. Got off cocodamol recently. Reason?

I had been on cocodamol for about 3 years for lower back pain and just before Christmas (18th December?...) came off it, cold turkey, I had been taking upto 8 a day. Over the past few days I have had aching flu like pains and excruciating abdominal pain , I ve also found after eating the pain is less. Is this related to coming off the cocodamol?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The aching flu like pains, excruciating abdominal pains that reduce on eating are related to your having a medical problem with your stomach called gastritis. I believe that you will have to visit with a psychiatrist if you have problems with not being able to leave the medication cocodamol (codeine and paracetamol) as this can be a habit forming medication. I hoe this helps with you anxiety as well as the withdrawal from the opioid medication in cocodamol. I wish you the best in recovery.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor